# SDR SWAA2022072722748

- Difficulty date: June 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT #5 LOWER SURFACE SKIN HAS VISUAL CRACK INDICATION AT ACTUATOR FITTING SLAT STATION 85.19. (51-002) / [01] PERFORMED HFEC INSP. ON A POSSIBLE CRACK IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK NOTED AND MARK (CRACK LENGTH .156')  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[02] REMOVED COVE PANELS 622CB; 622EB;622DB AND FLEX SEAL FOR ACCESS AT RT WING L/E SLAT #5 . AS PER SRM 51-40-02-0G-0;[07] PERFOREMED COUNTERSINK INSP. ON EXISTING HOLES IN REPAIR AREA ON R/W L/E SLAT #5 LWR SURFACE SKIN @ ACTUATOR FITTING SLAT STATION 85.19 IAW B737 NDT PART 6 53-30-00 PROC. 3; EQUIP: NORTEC 600 CAL DUE: 10/22 B/C 172139; B/C 160006;[08] FABRICATED REPAIR PARTS .AND LOCATED AND DRILLED ALL FAST. HOLES IN REF SRM 57-42-01-2R-8;[09] VERIFIED STEPS 4 AND 8 OK TO INSTALL REPAIRED PARTS;[10] INSTALLED REPAIR AT RT. WING L/E SLAT #5; AS PER SRM 57-42-01-2R-8;
